Search

MiS Preprint Repository

Delve into the future of research at MiS with our preprint repository. Our scientists are making groundbreaking discoveries and sharing their latest findings before they are published. Explore repository to stay up-to-date on the newest developments and breakthroughs.

MiS Preprint
10/2011

A combinatorial proof of the Eisenbud-Goto conjecture for monomial curves and some simplicial semigroup rings

Max Joachim Nitsche

Abstract

We will give a pure combinatorial proof of the Eisenbud-Goto conjecture for arbitrary monomial curves. In addition to this, we show that the conjecture holds for certain simplicial affine semigroup rings.

Received:
Mar 28, 2011
Published:
Mar 28, 2011
MSC Codes:
13D45
Keywords:
Castelnuovo-Mumford regularity, Eisenbud-Goto conjecture, monomial curves, simplicial affine semigroup rings

Related publications

inJournal
2014 Repository Open Access
Max Joachim Bernd Nitsche

A combinatorial proof of the Eisenbud-Goto conjecture for monomial curves and some simplicial semigroup rings

In: Journal of algebra, 397 (2014), pp. 47-67